In this paper, we consider optimal control problem of second order impulsive differential equations. We show the existence and uniqueness of positive solutions to our problem for each given control functions. Also, we consider the control problem of positive solutions to our equations. Then, we prove the existence of an optimal control that minimizes the nonlinear cost functional. Moreover we give an example of the main results.
Cite this article
Lingling Zhang, Noriaki Yamazaki, Chengbo Zhai, Optimal Control Problem of Positive Solutions to Second Order Impulsive Differential Equations. Z. Anal. Anwend. 31 (2012), no. 2, pp. 237–250DOI 10.4171/ZAA/1457